Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Electronic Journal of Qualitative Theory of Differential Equations"" wg kryterium: JN


Tytuł :
Null controllability for a singular heat equation with a memory term
Autorzy :
Brahim Allal
Genni Fragnelli
Jawad Salhi
Pokaż więcej
Temat :
controllability
heat equation with memory
singular potential
carleman estimates
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 14, Pp 1-24 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8677; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/2ba9a36c781f4e02b4bdf41d7988c7a7
Czasopismo naukowe
Tytuł :
Stability index of linear random dynamical systems
Autorzy :
Anna Cima
Armengol Gasull
Víctor Mañosa
Pokaż więcej
Temat :
stability index
random differential equations
random difference equations
random dynamical systems
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 15, Pp 1-27 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8280; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/975949bccbcd49a3800f37d528ea456b
Czasopismo naukowe
Tytuł :
Period function of planar turning points
Autorzy :
Renato Huzak
David Rojas
Pokaż więcej
Temat :
critical periods
family blow-up
period function
slow-fast systems
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 16, Pp 1-21 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8850; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/890e8ddbd4db44f9a39248ee319ea33e
Czasopismo naukowe
Tytuł :
Blow-up analysis in a quasilinear parabolic system coupled via nonlinear boundary flux
Autorzy :
Pan Zheng
Zhonghua Xu
Zhangqin Gao
Pokaż więcej
Temat :
blow-up
quasilinear parabolic system
nonlinear boundary flux
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 13, Pp 1-13 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8749; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/14ef379ccac34881a5027a398db283f1
Czasopismo naukowe
Tytuł :
General solution to subclasses of a two-dimensional class of systems of difference equations
Autorzy :
Stevo Stevic
Pokaż więcej
Temat :
system of difference equations
solvable systems
practical solvability
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 12, Pp 1-27 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8964; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/6bbed13a84bf487bb169c307491c4f95
Czasopismo naukowe
Tytuł :
Blow up analysis for a porous media equation with nonlinear sink and nonlinear boundary condition
Autorzy :
Ya Tian
Ran Xu
Yao Qin
Pokaż więcej
Temat :
porous media equation
nonlinear boundary condition
bounds for blow-up time
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 8, Pp 1-11 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8859; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/4d50ebfdfec847dcb769d3e6f37285c1
Czasopismo naukowe
Tytuł :
Permanence and exponential stability for generalised nonautonomous Nicholson systems
Autorzy :
Teresa Faria
Pokaż więcej
Temat :
delay differential equations
nicholson systems
exponential stability
permanence
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 9, Pp 1-19 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8834; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/fa7fb70e5ec041f79c085825c63b8562
Czasopismo naukowe
Tytuł :
Coupled nonautonomous inclusion systems with spatially variable exponents
Autorzy :
Peter Kloeden
Jacson Simsen
Pokaż więcej
Temat :
nonautonomous parabolic problems
variable exponents
pullback attractors
omega limit sets
upper semicontinuity
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 10, Pp 1-17 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8863; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/b632c310d0874ac2b7c121dd0a64e261
Czasopismo naukowe
Tytuł :
Nonautonomous equations and almost reducibility sets
Autorzy :
Luis Barreira
Claudia Valls
Pokaż więcej
Temat :
almost reducibility
nonautonomous equations
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 11, Pp 1-14 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8439; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/a538987a0f8b4c2fb06c7170a0ed08c5
Czasopismo naukowe
Tytuł :
Oscillation and spectral properties of some classes of higher order differential operators and weighted $n$th order differential inequalities
Autorzy :
Aigerim Kalybay
Ryskul. Oinarov
Yaudat Sultanaev
Pokaż więcej
Temat :
higher order differential operator
oscillation
non-oscillation
variational principle
weighted inequality
eigenvalues
spectrum discreteness
spectrum positive definiteness
nuclear operator
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 3, Pp 1-20 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8465; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/7cb430b47d544d25ae5261dfedea8585
Czasopismo naukowe
Tytuł :
Existence, uniqueness and qualitative properties of heteroclinic solutions to nonlinear second-order ordinary differential equations
Autorzy :
Minghe Pei
Libo Wang
Xuezhe Lv
Pokaż więcej
Temat :
semi-infinite interval
heteroclinic solution
shooting method
maximum principle
kneser–hukahara continuum theorem
matching method
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 1, Pp 1-21 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8631; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/02d82bd5aadf43f595981eed10beb248
Czasopismo naukowe
Tytuł :
Geometry and integrability of quadratic systems with invariant hyperbolas
Autorzy :
Regilene Oliveira
Dana Schlomiuk
Ana Maria Travaglini
Pokaż więcej
Temat :
quadratic differential systems
invariant algebraic curves
invariant hyperbola
darboux integrability
liouvillian integrability
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 6, Pp 1-56 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8591; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/2c50055f7f8348a0b777cbb2e157437b
Czasopismo naukowe
Tytuł :
Existence of steady-state solutions for a class of competing systems with cross-diffusion and self-diffusion
Autorzy :
Ningning Zhu
Pokaż więcej
Temat :
cross-diffusion
self-diffusion
steady-state solution
maximum principle
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 2, Pp 1-10 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8833; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/80693904d678488fb7f47393ae69d4aa
Czasopismo naukowe
Tytuł :
Existence of positive bound state solution for the nonlinear Schrödinger–Bopp–Podolsky system
Autorzy :
Kaimin Teng
Yunxia Yan
Pokaż więcej
Temat :
schrödinger–bopp–podolsky system
variational approach
competing potentials
bound state solution
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 4, Pp 1-19 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8581; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/5f601207794c4710916c44ce1996f7d8
Czasopismo naukowe
Tytuł :
On the stochastic Allen–Cahn equation on networks with multiplicative noise
Autorzy :
Mihály Kovács
Eszter Sikolya
Pokaż więcej
Temat :
stochastic evolution equations
stochastic reaction-diffusion equations on networks
analytic semigroups
stochastic allen–cahn equation
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2021, Iss 7, Pp 1-24 (2021)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8663; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/65f9329c98134f779295fa261eeaf6d0
Czasopismo naukowe
Tytuł :
Three point boundary value problems for ordinary differential equations, uniqueness implies existence
Autorzy :
Paul Eloe
Johnny Henderson
Jeffrey Neugebauer
Pokaż więcej
Temat :
uniqueness implies existence
nonlinear interpolation
ordinary differential equations
three point boundary value problems
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2020, Iss 74, Pp 1-15 (2020)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8944; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/0431382a551246379ee615f9b781a662
Czasopismo naukowe
Tytuł :
New class of practically solvable systems of difference equations of hyperbolic-cotangent-type
Autorzy :
Stevo Stevic
Pokaż więcej
Temat :
system of difference equations
general solution
solvability of difference equations
hyperbolic-cotangent-type system of difference equations
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2020, Iss 89, Pp 1-25 (2020)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8931; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/26c043064ca9445ab82ebe5870d24ee4
Czasopismo naukowe
Tytuł :
Positive solutions for second-order differential equations with singularities and separated integral boundary conditions
Autorzy :
Yanlei Zhang
Kenzu Abdella
Wenying Feng
Pokaż więcej
Temat :
fixed point
green's function
hammerstein integral operator
positive solution
singular boundary value problem
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2020, Iss 75, Pp 1-12 (2020)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8947; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/00361cc2e0e94b85a7e331748ab5db16
Czasopismo naukowe
Tytuł :
Compactness of Riemann–Liouville fractional integral operators
Autorzy :
Kunquan Lan
Pokaż więcej
Temat :
linear hammerstein integral operator
riemann–liouville fractional integral operator
compactness
spectral radius
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2020, Iss 84, Pp 1-15 (2020)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8938; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/10dce43bd0e84d4b91de02dff0ffc4d9
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies